RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1976, Volume 26, Number 2, Pages 188–197 (Mi tmf3186)  

This article is cited in 3 scientific papers (total in 3 papers)

Representations of superconformal algebra. Two-point and three-point Green's functions of scalar superfields

V. V. Molotkov, S. G. Petrova, D. Ts. Stoyanov


Abstract: A certain set of representations of superconformal algebra is considered. For scalar superfields, finite transformations under the influence of the superconformal group and two- and three-point Green's functions are found. So are restrictions on the anomalous dimensions of the superfields under which the three-point functions may be nonzero.

Full text: PDF file (1150 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1976, 26:2, 125–131

Bibliographic databases:

Received: 31.03.1975

Citation: V. V. Molotkov, S. G. Petrova, D. Ts. Stoyanov, “Representations of superconformal algebra. Two-point and three-point Green's functions of scalar superfields”, TMF, 26:2 (1976), 188–197; Theoret. and Math. Phys., 26:2 (1976), 125–131

Citation in format AMSBIB
\Bibitem{MolPetSto76}
\by V.~V.~Molotkov, S.~G.~Petrova, D.~Ts.~Stoyanov
\paper Representations of superconformal algebra. Two-point and three-point Green's functions of scalar superfields
\jour TMF
\yr 1976
\vol 26
\issue 2
\pages 188--197
\mathnet{http://mi.mathnet.ru/tmf3186}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=449231}
\zmath{https://zbmath.org/?q=an:0346.17006|0411.17004}
\transl
\jour Theoret. and Math. Phys.
\yr 1976
\vol 26
\issue 2
\pages 125--131
\crossref{https://doi.org/10.1007/BF01079417}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3186
  • http://mi.mathnet.ru/eng/tmf/v26/i2/p188

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. L. Aneva, S. G. Mikhov, D. Ts. Stoyanov, “Properties of representations of the conformal superalgebra”, Theoret. and Math. Phys., 31:2 (1977), 394–402  mathnet  crossref  mathscinet  zmath
    2. B. L. Aneva, S. G. Mikhov, D. Ts. Stoyanov, “Two- and three-point functions of conformal superfields”, Theoret. and Math. Phys., 35:2 (1978), 383–390  mathnet  crossref
    3. E. A. Ivanov, A. S. Sorin, “Structure of representations of the conformal supergroup in the $OSp(1,4)$ basis”, Theoret. and Math. Phys., 45:1 (1980), 862–873  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:135
    Full text:49
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019